# SDR ASAA2022090939908

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,623 hours, 15,747 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2397
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 78,793 hours, 34,849 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START LEFT PACK LIGHT ILLUMINATED UPON MASTER CAUTION RECALL. LIGHT EXTINGUISHED UPON MASTER CAUTION RESET.  GROUNDED - YES. REMOVED AND REPLACED LH TCV REF B737-800 AMM 21-51-10.
